# SDR SIMA20171006001

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 39,415 hours, 35,076 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN CABIN WHEN ENGINE BLEEDS DRIVE THE AC PACKS. THE ODOR GOES AWAY WHEN APU RUNS THE PACKS.  COMPLIED WITH EM- 72-034.  TROUBLESHOT, NO OIL DETECTABLE ODOR AT CONFIGURATIONS. CLEANED COWL AND GVI BOTH ENGINES.
